Ying Hu
Ying Hu
Professor of Mathematics, Université Rennes 1
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Utility maximization in incomplete markets
Y Hu, P Imkeller, M Müller
The Annals of Applied Probability 15 (3), 1691-1712, 2005
4102005
Lp solutions of backward stochastic differential equations
P Briand, B Delyon, Y Hu, E Pardoux, L Stoica
Stochastic Processes and their Applications 108 (1), 109-129, 2003
3932003
Solution of forward-backward stochastic differential equations
Y Hu, S Peng
Probability Theory and Related Fields 103 (2), 273-283, 1995
3591995
BSDE with quadratic growth and unbounded terminal value
P Briand, Y Hu
Probability Theory and Related Fields 136 (4), 604-618, 2006
3322006
Filtration-consistent nonlinear expectations and related g-expectations
F Coquet, Y Hu, J Mémin, S Peng
Probability Theory and Related Fields 123 (1), 1-27, 2002
2682002
Quadratic BSDEs with convex generators and unbounded terminal conditions
P Briand, Y Hu
Probability Theory and Related Fields 141 (3-4), 543-567, 2008
2532008
A converse comparison theorem for BSDEs and related properties of g-expectation
P Briand, F Coquet, Y Hu, J Mémin, S Peng
Electronic Communications in Probability 5, 101-117, 2000
2052000
Time-inconsistent stochastic linear--quadratic control
Y Hu, H Jin, XY Zhou
SIAM journal on Control and Optimization 50 (3), 1548-1572, 2012
1892012
Adapted solution of a backward semilinear stochastic evolution equation
Y Hu, S Peng
Stochastic Analysis and Applications 9 (4), 445-459, 1991
1711991
Multi-dimensional BSDE with oblique reflection and optimal switching
Y Hu, S Tang
Probability Theory and Related Fields 147 (1-2), 89-121, 2010
1442010
Stability of BSDEs with random terminal time and homogenization of semilinear elliptic PDEs
P Briand, Y Hu
Journal of Functional Analysis 155 (2), 455-494, 1998
1051998
Backward SDEs with superquadratic growth
F Delbaen, Y Hu, X Bao
Probability Theory and Related Fields 150 (1-2), 145-192, 2011
972011
On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions
F Delbaen, Y Hu, A Richou
Annales de l'IHP Probabilités et statistiques 47 (2), 559-574, 2011
942011
Maximum principle for semilinear stochastic evolution control systems
Y Hu, S Peng
Stochastics and Stochastic Reports 33 (3-4), 159-180, 1990
901990
Simulation of conditioned diffusion and application to parameter estimation
B Delyon, Y Hu
Stochastic Processes and their Applications 116 (11), 1660-1675, 2006
862006
On semi-linear degenerate backward stochastic partial differential equations
Y Hu, J Ma, J Yong
Probability Theory and Related Fields 123 (3), 381-411, 2002
832002
Multi-dimensional backward stochastic differential equations of diagonally quadratic generators
Y Hu, S Tang
Stochastic Processes and their Applications 126 (4), 1066-1086, 2016
792016
Constrained stochastic LQ control with random coefficients, and application to portfolio selection
Y Hu, XY Zhou
SIAM Journal on Control and Optimization 44 (2), 444-466, 2005
792005
On the comparison theorem for multidimensional BSDEs
Y Hu, S Peng
Comptes Rendus Mathematique 343 (2), 135-140, 2006
782006
Time-inconsistent stochastic linear-quadratic control: characterization and uniqueness of equilibrium
Y Hu, H Jin, XY Zhou
SIAM Journal on Control and Optimization 55 (2), 1261-1279, 2017
752017
The system can't perform the operation now. Try again later.
Articles 1–20